aequationes mathematicae

, Volume 37, Issue 1, pp 57–127 | Cite as

The Twenty-sixth International Symposium on Functional Equations, April 24–May 3, 1988, Sant Feliu de Guixols, Catalonia, Spain

  • B. Ebanks
Report of Meeting


International Symposium Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Targonski, Gy.,Topics in iteration theory. Vandenhoeck & Ruprecht, Göttingen, 1981.Google Scholar
  2. Aczél, J. andHaruki, H.,Commentary. In:Einar Hille's Selected Papers. The MIT Press, Cambridge, Mass., and London, England, 1975, pp. 651–658Google Scholar
  3. Fourman, M. andScott, D. S.,Sheaves and logic. In:Applications of Sheaves (Lecture Notes in Mathematics, vol. 753). Springer, Berlin-New York, 1979, pp. 302–401.Google Scholar
  4. Daróczy, Z. andPáles, Zs.,Multiplicative mean values and entropies. InFunctions, series, operators. (Colloquia Math. Soc. J. Bolyai, Nr. 35.) North Holland, Amsterdam—New York, 1983, pp. 343–359.Google Scholar
  5. Páles, Zs.,On a Pexider-type functional equation for quasideviation means. Acta Math. Hungar.51 (1988), 205–224.Google Scholar
  6. Gudder, S. andStrawther, D.,Orthogonally additive and orthogonally increasing functions on vector spaces. Pacific J. Math.58 (1975), 427–436.Google Scholar
  7. Rätz, J.,On orthogonally additive mappings. Aequationes Math.28 (1985), 35–49.Google Scholar
  8. Preiss, D. andSmítal, J.,A characterization of non-chaotic maps stable under small perturbations. Trans. Amer. Math. Soc. (to appear).Google Scholar
  9. Schweizer, B. andSklar, A.,Probabilistic Metric Spaces. North-Holland, New York—Amsterdam—Oxford, 1983.Google Scholar
  10. Smítal, J.,Chaotic maps with zero topological entropy. Trans. Amer. Math. Soc.297 (1986), 269–282.Google Scholar
  11. Gudder, S. andStrawther, D.,Orthogonally additive and orthogonally increasing functions on vector spaces. Pacific J. Math.58 (1975), 427–436.Google Scholar
  12. Rätz, J.,On orthogonally additive mappings. Aequationes Math.28 (1985), 35–49.Google Scholar
  13. Székelyhidi, L.,On a class of linear functional equations. Publicationes Math. Debrecen29 (1982), 19–28.Google Scholar
  14. Daróczy, Z., Járai, A. andKátai, I.,Interval füllende Folgen und volladditive Funktionen. Acta Sci. Math. (Szeged)50 (1986), 337–350.Google Scholar
  15. Westphal, U.,An approach to fractional powers of operators via fractional differences. Proc. London Math. Soc. (3)29 (1974), 557–576.Google Scholar
  16. Targonski, Gy.,Phantom iterates of continuous functions. InIteration Theory and Its Functional Equations. (Lecture Notes in Mathematics, vol. 1163). Springer, Berlin—Heidelberg—New York—Tokyo, 1985, pp. 196–202.Google Scholar
  17. Aczél, J.,Lectures on functional equations and their Applications. Academic Press, New York—London, 1966.Google Scholar
  18. Kogge, P.,Parallel solutions of recurrence problems. IBM J. Res. Develop.18 (1974), 138–148.Google Scholar
  19. Rudeanu, S.,Boolean functions and equations. North-Holland, Amsterdam—London, 1974.Google Scholar
  20. Nguyen, H. T.,On representation and combinability of uncertainty. (2nd IFSA Congress, Tokyo, July 20–25, 1987, preprint).Google Scholar
  21. Weber, S.,Conditional decomposable measures. Aequationes Math.35 (1988), 110–111.Google Scholar
  22. Kuczma, M.,Functional equations in a single variable. PWN, Warszawa, 1968.Google Scholar
  23. Burkart, U.,Zur Charakterisierung diskreter dynamischer System. Dissertation, Marburg, 1981.Google Scholar
  24. Agustí, Fra. M.,Llibre, dels secrets d'Agricultura. Casa Rústica y Pastoril, Barcelona, 1617, Perpinyà, 1616.Google Scholar
  25. Kazarinoff, N. D.,Geometric Inequalities. (New Mathematical Library, 4). Random House, New York, 1961.Google Scholar
  26. Marshall, A. W. andOlkin, I.,Inequalities: Theory of Majorization and Its Applications. Academic Press, New York, 1979.Google Scholar
  27. Alsina, C. andGarcia-Roig, J. L.,On a functional related to the Ptolemaic inequality. Aequationes Math.34 (1987), 298–303.Google Scholar
  28. Day, M. M.,Normed Spaces. Springer, New York—Heidelberg, 1973.Google Scholar
  29. Moszner, Z.,Structure de l'automate plein, réduit et inversible. Aequationes Math.9 (1973), 46–59.CrossRefGoogle Scholar
  30. Moszner, Z.,Sur le prolongement des objets géométriques transitifs. Tensor (N.S.)26 (1972), 239–242.Google Scholar

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • B. Ebanks

There are no affiliations available

Personalised recommendations